# SDR U2RA2022060600011

- Difficulty date: May 29, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747
- Aircraft serial: 25238
- Aircraft time: 107,446 hours, 16,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND AT LEFT WING L/E PANEL SUPPORT BEAM @ OLES 1510 APPROXIMATE.  REMOVED DAMAGED SECTION AND SPLICED IN REPLACEMENT BEAM AS REQUIRED PER B747-400 SRM 57-41-13 REPAIR 3, BAC SR #4-5471089571, AND FORM 8100-9 ISSUED BY BOEING; DATED 05/29/2022.  REPAIR CATEGORIZED AS A PERMANENT REPAIR.
